Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 206, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 2:40 AM CDT for Montague County, Texas. It was in force for 95 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 2:40 AM CDT (07:40 UTC)
- Expired
- Jun 26, 2007, 4:15 AM CDT
- In force
- 95 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:45 AM CDT | FLASH FLOOD | Nocona, TX | FM 103 NORTH OF NOCONA CLOSED DUE TO HIGH WATER. HIGH WATER REPORTED OVER SEVERAL OTHER COUNTY ROADS NEAR NOCONA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 260742
FFWFWD
TXC337-260915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 AM CDT
* AT 237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTHERN MONTAGUE COUNTY.
CALLS TO LAW ENFORCEMENT REPORTED THAT HIGHWAY 82 4 MILES WEST OF
NOCONA IS UNDER WATER AND BEING BARRICADED. AN ADDITIONAL 1 TO 2
INCHES OF RAIN IS POSSIBLE AS MORE RAIN MOVES INTO NORTHERN MONTAGUE
COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NOCONA
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TURN
AROUND...DONT DROWN.
LAT...LON 3365 9798 3366 9747 3391 9748 3398 9765
3387 9798
$$
SCHULTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:20 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 26, 1:20 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 120 AM CDT TUE JUN 26 2007 .AVIATION... .120 AM CDT WE HAD SOME PROBLEMS RUNNING THE TAFS...BUT HAVE SOLVED THE PROBLEMS AND ISSUED THE NEW SET OF TAFS. MORE SCATTERED AND SHOWERS ARE IN THE FORECAST...THROUGH THE NEXT 24 HOURS. #26 && .1200 MIDNIGHT... LLJ OF 30-35KTS 2000FT AND ABOVE HAS ALLOWED FOR A NEARLY SEAMLESS TRANSITION FROM AFTERNOON SFC-HEATING CONVECTION TO NOCTURNAL SHRA/TSRA. MCS OVER HGX CWA QUICKLY DISSIPATED...AND GULF FETCH IS NOW COMPLETELY UNIMPEDED. MVFR CIGS SHOULD PREVAIL THROUGH MID-MORNING...WITH A BREAK IN THE CONVECTIVE ACTIVITY AFTER DAYBREAK. PROLONGED TSRA THREAT FOR AFTERNOON/EVENING HOURS ON TUESDAY. 25 && .UPDATE... 937 PM CDT EARLIER IN THE EVENING...WE HAD AN INCLINATION TO LOWER THE POPS (RAIN CHANCES) IN THE SOUTHEAST AND EASTERN ZONES. HOWEVER...GIVEN THE INCREASE IN SHOWER/THUNDERSTORM FORMATION...WE WILL KEEP THE POPS AS THEY WERE FROM THE 400 PM FORECAST. TEMPERATURE...WIND... AND CLOUD FORECASTS ALSO ARE LOOKING GOOD...THUS WE WILL KEEP THE FORECAST AS IT STANDS..AT LEAST TO THIS POINT. THE INCREASING LOW LEVEL JET AND AN AREA OF INSTABILITY IN THE SOUTHEAST SHOULD KEEP THOSE STORMS ACTIVE FOR AWHILE...AS THEY MOVE NORTHWARD...TOWARDS NORTHEAST TEXAS. CONDITIONS HAVE STABILIZED A BIT IN THE AREAS NORTH OF DFW...BUT MORE ELEVATED CONVECTION COULD OCCUR LATER TONIGHT NEAR AND SOUTH OF THE RED RIVER. #26 .AVIATION... 630 PM CDT SHRA/TSRA HAS REDEVELOPED ACROSS TARRANT. AWW EXPIRED AT 5 PM...AND ALTHOUGH WILL CARRY VCTS...LTG SHOULD BE ON THE FRINGE OF 10NM RANGE RING. APPEARS AS THOUGH BACK EDGE SHOULD EVACUATE METRO TAF SITES BY 01Z (8 PM CDT)...AND WILL END PRECIP AT THAT TIME. MVFR CIGS WILL DEVELOP THIS EVENING...AND PREVAIL THROUGH MID-MORNING TUESDAY. LLJ LIKELY SUFFICIENT ENOUGH TO RESULT IN SHRA ACTIVITY OVERNIGHT. WILL REFRAIN FROM TS/CB MENTION UNTIL TUES AFTERNOON. 25 && .PREV DISCUSSION... 235 PM CDT OUR FORECAST IS NOT THAT COMPLICATED. WET...WET...WET. OUR FLASH FLOOD WATCH HAS BEEN EXPANDED AND EXTENDED INTO WEDNESDAY MORNING. THERE MAY BE A NEED TO EXTEND THE WATCH THROUGH WEDNESDAY NIGHT FOR AREAS NORTH OF I-20...BUT WE/LL COVER THAT LATER. WEAK STATIONARY UPPER LOW LOCATED OVER SOUTHEAST THROCKMORTON COUNTY PER SPIN EVIDENT IN RADAR LOOP. THE UPPER LOW WILL MEANDER TO OUR WEST FOR SEVERAL DAYS. AS EAST COAST TROUGH DEEPENS...THE UPPER LOW WILL MIGRATE THROUGH OKLAHOMA...ACROSS ARKANSAS AND INTO NORTH LOUISIANA BEFORE EXTENDING BACK OVER NORTH TEXAS SUNDAY. UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND. LOTS OF FACTORS IN PLAY FOR THIS PRECIPITATION EVENT. AS STATED EARLIER...PWATS ARE INCREASE TO AROUND 2.15 INCH IN AN UNSTABLE AIRMASS WITH LI/S -2 TO -4 AND CAPES RUNNING 600-1200 J/KG. DO NOT EXPECTED MUCH SEVERE WEATHER DUE TO A LACK OF STRONG MID LAPSE RATES...JET DYNAMICS AND WEAK 0-6KM SHEAR (DIRECTIONAL AND SPEED). HOWEVER...ABUNDANT MOISTURE UP TO 18000 FEET...FAIRLY STRONG NOCTURNAL LLJ AND A CONTINUOUS FEED OF GULF MOISTURE INTO THE CWA WILL RESULT IN VERY EFFICIENT RAIN PRODUCERS CAPABLE OF UP TO TWO INCHES AN HOUR. HAVE GONE WITH HIGH POPS NEXT TWO DAYS AS ACTIVITY WILL BE MOVING AND COVERING A LOT OF GROUND. NOT TOO MUCH TO SAY ABOUT TEMPERATURES. MOS NUMBER REASONABLE FOR HIGHS...BUT I DID RAISE SOME OVERNIGHT LOWS TO KEEP THEM DROPPING BELOW FORECAST DEWPOINTS. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 84 73 84 72 / 70 90 70 60 50 WACO, TX 73 85 73 84 73 / 80 90 70 60 50 PARIS, TX 72 82 72 83 70 / 60 100 60 60 50 DENTON, TX 73 84 72 83 71 / 60 90 70 60 50 MCKINNEY, TX 73 83 72 83 70 / 60 90 70 60 50 DALLAS, TX 73 84 72 85 72 / 70 90 70 60 50 TERRELL, TX 74 84 72 83 72 / 70 90 60 60 40 CORSICANA, TX 74 84 73 85 73 / 70 90 60 60 40 TEMPLE, TX 73 85 74 84 72 / 80 90 70 60 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/05/25/84/21/77
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CDT MON JUN 25 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 329 PM CDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS TONIGHT. FLASH FLOODING...HEAVY RAINFALL AND CLOUD TO GROUND ARE THE MAIN CONCERNS. SEVERE THUNDERSTORMS ARE NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN... A FLASH FLOOD WATCH CONTINUES FOR ALL OF NORTH TEXAS TUESDAY THROUGH WEDNESDAY MORNING AS THE THREAT OF HEAVY RAINFALL CONTINUES ACROSS ALL OF NORTH TEXAS BOTH DAYS. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH SUNDAY... MAINLY OVER THE NORTHERN HALF...THEN DIMINISHING TO A SLIGHT CHANCE AREAWIDE MONDAY. CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS.
In the hours before
Special weather statement, Jun 25, 10:31 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1031 PM CDT MON JUN 25 2007 TXZ144-260400- BOSQUE TX- 1031 PM CDT MON JUN 25 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BOSQUE COUNTY AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF CLIFTON...MOVING NORTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND MERIDIAN STATE PARK. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3168 9774 3167 9753 3199 9748 3200 9774
Special weather statement, Jun 26, 12:04 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1204 AM CDT TUE JUN 26 2007 TXZ143-260530- HAMILTON TX- 1204 AM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HAMILTON COUNTY AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HAMILTON...MOVING NORTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3158 9834 3147 9816 3177 9799 3183 9821 SCHULTZ
Local storm report, Jun 26, 1:01 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
101 AM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG 9 ENE DECATUR 33.28N 97.45W
06/26/2007 WISE TX AMATEUR RADIO
TWO HOMES W/ROOF DAMAGE, SHED DAMAGE, AND A TRAMPOLINE
BLOWN AWAY 2 MI N OF HWY 380, JUST INSIDE WISE CO ON WISE
CO/DENTON CO LINE.Special weather statement, Jun 26, 1:24 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
124 AM CDT TUE JUN 26 2007
TXZ129-260700-
EASTLAND TX-
124 AM CDT TUE JUN 26 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN EASTLAND COUNTY
AT 124 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES SOUTH OF CISCO...MOVING NORTH AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CARBON AND RISING STAR.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL....AND WIND
GUSTS TO 35 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3210 9905 3207 9891 3201 9879 3232 9862
3234 9896
SCHULTZLocal storm report, Jun 26, 2:15 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 AM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 10 NE DECATUR 33.34N 97.47W
06/26/2007 WISE TX LAW ENFORCEMENT
MOBILE HOME WITH WINDOWS BLOWN OUT NORTHEAST OF DECATURLocal storm report, Jun 26, 2:17 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
217 AM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 10 NE DECATUR 33.34N 97.47W
06/26/2007 WISE TX LAW ENFORCEMENT
HWY 51 BETWEEN DECATUR AND SLIDELL WAS CLOSED DUE TO
HIGH WATERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:31 PM CDT | Special Weather Statement | FWD | Bosque | 29 min |
| Jun 25, 11:54 PM CDT | Tornado Warning | FWD | Wise | 51 min |
| Jun 26, 12:04 AM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Jun 26, 12:21 AM CDT | Tornado Warning | FWD | Hamilton | 28 min |
| Jun 26, 1:24 AM CDT | Special Weather Statement | FWD | Eastland | 36 min |
| Jun 26, 1:41 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Jun 26, 1:50 AM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 11:59 AM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 2 hr |
| Jun 26, 12:57 PM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Jun 26, 1:35 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 26, 1:49 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 26, 2:24 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| Jun 26, 2:32 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| Jun 26, 2:33 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jun 26, 2:51 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Jun 26, 2:55 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 65 min |
| Jun 26, 3:03 PM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jun 26, 3:04 PM CDT | Special Weather Statement | FWD | Freestone | 26 min |
| Jun 26, 3:11 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jun 26, 3:31 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jun 26, 3:41 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| Jun 26, 3:57 PM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jun 26, 4:02 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Jun 26, 4:07 PM CDT | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
| Jun 26, 4:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Jun 26, 4:40 PM CDT | Flash Flood Warning | FWD | Erath, Somervell | 3 hr |
| Jun 26, 4:46 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 26, 4:53 PM CDT | Flash Flood Warning | FWD | Comanche | 4 hr |
| Jun 26, 5:02 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Johnson | 4 hr |
| Jun 26, 5:13 PM CDT | Special Weather Statement | FWD | Dallas | 62 min |
| Jun 26, 5:19 PM CDT | Flash Flood Warning | FWD | Dallas | 4 hr |
| Jun 26, 5:31 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 26, 5:57 PM CDT | Tornado Warning | FWD | Johnson | 48 min |
| Jun 26, 6:33 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Jun 26, 6:42 PM CDT | Tornado Warning | FWD | Ellis | 48 min |
| Jun 26, 6:50 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 25 min |
| Jun 26, 6:56 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.